# SDR DALA1156260694

- Difficulty date: September 29, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 45,008 hours, 17,158 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Reservoir
- Condition: Empty
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR EMERGENCY POWER RESERVOIR EMPTY.  R4 DOOR EMERGENCY POWER ASSIST RESERVOIR REPLACED ON OPN 7893 W/O 89002780001.  AT SAA/SAT DURING HMV DOCUMENTED ON N/R 192376 W/O 89012530001.
